Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
7 Posts
Discussion Starter · #1 ·
Hi- just curious as to whether anyone has experienced either elavil (amitriptyline) or ranitidine making things WORSE? I actually managed to get my IBS pretty under control for around 2-3 yrs now, but from February- until a few weeks ago I've been suffering with interstitial cystitis & have put on these new medications for it. However, a couple of months after the IC became an issue, my IBS started flaring (I now have an unsettled stomach EVERY DAY, the one thing I can do to settle it is eat- if I eat too little i.e. if I'm busy etc my stomach goes MAD!)I've been taking probiotic capsules & have started taking calcium/magnesium supplements. I went to the doctors but he just suggested more fibre (which never fails to put me in agony!) and yoghurt for the probiotics (I'm wheat AND dairy intolerant).I suspect my problems are a combo of the stress of the IC/ general stress about the IBS/ antibiotics (have had SO many lots this year and the last lot seems to be the straw that broke the camels back).I just want some advice really, shall I go back to the doctor? Is there anything else I can try to settle things? thanks xx
 
1 - 1 of 1 Posts
Top